# SDR HALA2009072800335

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,117 hours, 30,657 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Lack Of Lube
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -THROTTLE FRICTION EXCESSIVE AND THROTTLE RANGE BINDS IN SPOTS.  AUTO THROTTLES CAN NOT OVERCOME THIS AND MISS COMMANDED AIRSPEEDS BY AS MUCH AS 30 KNOTS.  ACCOMPLISHED FIM 76-11-00 FIG 105A CLEANED/LUBED PEDESTAL THROTTLE HANDLE LINKAGE.  LUBED LT ENG MEC LINKAGE.  INSPECTED PEDESTAL CABLE/ LINKAGE- NO DEFECTS NOTED. INSPECTED LT ENG THROTTLE CABLE FROM PYLON NO DEFECTS NOTED. OPS CHECK OK.  OK FOR SERVICE.
